# SDR CALA2012111300792

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 76,558 hours, 16,742 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Button
- Condition: Unsecure
- Location: Vhf Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MICROPHONE SELECTOR PANEL, LEFT VHF SELECTOR BUTTON CAME OFF.  SECURED F/O LEFT VHP SELECTOR BUTTON.  OK TO CONTINUE.
